Acne Hardens And Secretes Fluid Like Pus?
Hello, I want to ask you about the condition of acne on my face. I currently use vitacid which contains tretinoin because it is recommended by relatives. From what I read, the skin will experience a worse condition during initial use, as well as an indication of hardened or reddened skin. But lately, after more than 2 weeks of use, there are parts of acne on my face that really harden and often secrete a lot of pus-like fluid, which often hardens and causes pain when exposed to water or every time I open my mouth. Is the effect really so or should I stop using it in that area? Because in other areas, this drug is quite effective in overcoming this acne problem. So and thank you …
A good afternoon. Thank you for asking HealthReplies.com
Acne is an inflammation of the skin that occurs due to a blockage in the oil gland that can be accompanied by infection by bacteria. This is related to several risk factors that should be avoided such as
Consumption of high-fat foods Lack of ear hygiene Friction or irritation due to the use of an object that covers parts of the face Stress or anxiety While for drug selection it is in accordance with the degree of acne you have, this is usually seen from the number and type of pimples that you experience . The treatment you use is one type of treatment that removes dead skin cells so that there is no further obstruction, but this should be used at a dose and avoided in pregnant women because there can be a risk of side effects in the form of fetal development, skin irritation, allergic reactions.
So it would be better if the acne you experience is consulted to the doctor so that the selection of drugs and the dose can be appropriate
Thus information may be useful